Scholion.ai

The uniqueness of moving average representations with independent and identically distributed random variables for non-Gaussian stationary time series

DAVID F. FINDLEY

Biometrika · 1986 · Volume 73 · Issue 2

DOI: 10.1093/biomet/73.2.520

Abstract

Full-spectrum, non-Gaussian stationary series can have at most one representation as a moving average of independent and identically distributed random variables having finite moments of all orders.

Enable JavaScript for citation tools and additional paper interactions.